# SDR NOCA05411

- Difficulty date: May 19, 2011
- Submitted: May 21, 2011
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 2730 · Elevator Control System
- Part: Pulley Bracket
- Part number: 255T12414
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STA 245 ELEVATOR - PULLEY BRACKET INBOARD AND OUTBOARD SIDE CRACKED.  REMOVED INBOARD AND OUTBOARD BRACKETS INSPECTED AREA INSTALLED NEW BRACKETS AS PER BOEING 255T4418.
